# SDR SWAA050252

- Difficulty date: January 30, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 33,542 hours, 28,691 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Web
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FLOORWEB AT BS 178, LBL 24, CRACKED.  REMOVED AND REPLACED FLOOR WEB SECTION PER SRM.
